Startseite UB

On the regularity of systems of linear differential equations at singular points

Wagenführer, Ekkehard (1984) On the regularity of systems of linear differential equations at singular points. Analysis 4 (3-4), pp. 267-298.

Full text not available from this repository.


Export bibliographical data



Item Type:Article
Date:1984
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Dr. Ekkehard Wagenführer
Classification:
NotationType
34A20 (34A30 58F18)MSC
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Gertraud Kellers
Deposited On:15 Nov 2012 13:20
Last Modified:15 Nov 2012 13:20
Item ID:26710
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact